BibTeX record journals/cnsns/PrykarpatskiSO14

download as .bib file

@article{DBLP:journals/cnsns/PrykarpatskiSO14,
  author    = {Anatolij K. Prykarpatski and
               Kamal N. Soltanov and
               Emin {\"{O}}z{\c{c}}ag},
  title     = {Differential-algebraic approach to constructing representations of
               commuting differentiations in functional spaces and its application
               to nonlinear integrable dynamical systems},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {19},
  number    = {5},
  pages     = {1644--1649},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.cnsns.2013.09.029},
  doi       = {10.1016/j.cnsns.2013.09.029},
  timestamp = {Mon, 26 Oct 2020 08:49:49 +0100},
  biburl    = {https://dblp.org/rec/journals/cnsns/PrykarpatskiSO14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics